MathSciNet Relay Station
MathSciNet bibliographic data
MR1162623 (93c:06014) 06C15 (03G12 81P10)
Foulis, D. J.; Greechie, R. J.; Rüttimann, G. T. Filters and supports in orthoalgebras. Internat. J. Theoret. Phys. 31 (1992), no. 5, 789–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement